# SDR ASOA201101773

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 9 BETWEEN FS 605 AND FS 621 IS CORRODED.  REMOVED CARGO TRACK IAW AMM 53-01-11-000-802 AND INSTALLED NEW SERVICEABLE CARGO TRACK IAW AMM 53-01-11-400-802.
